A note on indices of return
Axiomatic derivations of the rate of return and its generalizations to nonexponential discounting and in the presence of inflation are given by elementary methods.
|Date of creation:||09 Feb 2011|
|Date of revision:||21 Feb 2011|
|Contact details of provider:|| Postal: |
Phone: +7 (812) 275-1130
Web page: http://www.eu.spb.ru/econ/Email:
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:eus:wpaper:ec0211. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Yuriy Balagula)
If references are entirely missing, you can add them using this form.